Regularity and coexistence problems for strongly coupled elliptic systems

Dung Le, Linh V. Nguyen, Toan T. Nguyen

Research output: Contribution to journalArticlepeer-review

13 Scopus citations


Boundedness and Holder regularity of solutions to a class of strongly coupled elliptic systems are investigated. The Holder estimates for the gradients of solutions are also established. Finally, the fixed point theory is applied to prove existence of positive solution(s) for general cross diffusion elliptic systems.

Original languageEnglish (US)
Pages (from-to)1749-1792
Number of pages44
JournalIndiana University Mathematics Journal
Issue number4
StatePublished - 2007

All Science Journal Classification (ASJC) codes

  • Mathematics(all)


Dive into the research topics of 'Regularity and coexistence problems for strongly coupled elliptic systems'. Together they form a unique fingerprint.

Cite this